# SDR CALA9600988

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Engine: Ge CFM563B1
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE OIL QUANTITY DROPPED TO ZERO AND THE OIL PRESSURE BEGAN TO DROP AFTER TAKEOFF FROM CLE.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LINE TO FUEL/OIL COOLER LOOSE AND LEAKING.  THE LINE WAS TIGHTENED AND THE NR 1 ENGINE WAS SERVICED WITH OIL.  THE ENGINE WAS RUN AT FULL POWER AND NO LEAKS WERE NOTED.
